Citations of

William Y.C. Chen and Ernest X.W. Xia, Proof of Moll's minimum conjecture, European J. Combin. 34 (2013) 787-791.


  1. T. Amdeberhan, A.Dixit, X. Guan, L. Jiu, and V.H. Moll, The unimodality of a polynomial coming from a rational integral. Back to the original proof, Aust. J. Math. Anal. Appl. 420(2014) 1154-1166.

  2. W.Y.C. Chen, S.X.M. Pang, and E.X.Y. Qu, Partially 2-colored permutations and the Boros-Moll polynomials, Ramanujan J. 27 (2012) 297-304.

  3. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros-Moll polynomials, Proc. Edinb. Math. Soc. (2), to appear.

  4. A. Dixit, V.H. Moll and V. Pillwein, A Hypergeometric Inequality, Ann. Comb. 20(2016) 65-77.

  5. V.H. Moll, Numbers and Functions, AMS, Providence, 2012.

  6. Ernest X.W. Xia, The Concavity and Convexity of the Boros-Moll Sequences, Electron. J. Combin. 22(2015) #P1.8.

back to homepage